# SDR SWAA2014062429355

- Difficulty date: June 23, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 35,553 hours, 23,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 9936534
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER SLIDE COVER LATCH LOOSE.  SECURED LATCH IAW AMM.
